Optimal double circulant self-dual codes over F4 II

T. Aaron Gulliver, Masaaki Harada, Hiroki Miyabayashi

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

The largest minimum weights among all double circulant Hermitian self-dual codes are known for lengths n ≤ 40. A classification of double circulant Hermitian self-dual codes with the largest minimum weights is known for lengths up to 26. We extend the classification of such double circulant Hermitian self-dual codes to lengths up to 40.

Original languageEnglish
Pages (from-to)163-174
Number of pages12
JournalAustralasian Journal of Combinatorics
Volume39
Issue number1
Publication statusPublished - 2007 Dec 1
Externally publishedYes

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'Optimal double circulant self-dual codes over F<sub>4</sub> II'. Together they form a unique fingerprint.

Cite this